Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is ringing sensation in the ears a withdrawal symptom of Flurazepam?

Answered by
Dr.
Dr. Bhanu Partap

Cardiologist

Practicing since :2010

Answered : 1852 Questions

default
Posted on Tue, 24 Apr 2018 in Hypertension and Heart Disease
Question: stopped taking Flonase and Flarazepam 30 mg abruptly 3 weeks ago to go
through Adrenal disorders tests terrible withdrawal side effects tiredness, high
blood pressure, loud ringing from in my ears. How to solve withdrawal from Flurazepam what if I will
take 15 mg Flurazepam will it stop ringing in ears?
doctor
Answered by Dr. Bhanu Partap 3 hours later
Brief Answer:
Kindly refer to the detailed answer

Detailed Answer:
Hello

After going through the information provided by you I understand your concern and would like to tell you that ringing sensation in the ears is not a side effect of flurazepam and can be taken as anxiolytic.

Common side effects of Flurazepam can be dizziness, drowsiness, lethargy and light headedness, and elderly patients are prone to side effects of benzodiazepines.

Kindly consult with a Psychiatrist for further management.

Hope to have been helpful.

Kind Regards
Dr. Bhanu Partap

Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Bhanu Partap 1 hour later
I know these things I need an advice if I should go back to Flurezipam and take smaller dose as 15 mg I cant get to Psychiatrist right the way it will take 3 months
doctor
Answered by Dr. Bhanu Partap 6 hours later
Brief Answer:
Hello again

Detailed Answer:
It's a habit forming drug and it's not advisable to continue it without proper medical guidance. However if symptoms are quite bothersome then it's advisable to take the medicine and slowly reduce the dose and finally tapper it off over a corse of couple of months.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Bhanu Partap 5 hours later
yes the ringing and other side effects has to do with Flurizipam withdrawal when
it was on back order and I took something else I had the same symptoms so
this medication forcing me to go back to it even I don't want to.
you tried but its not your field!
doctor
Answered by Dr. Bhanu Partap 11 hours later
Brief Answer:
Hello Again

Detailed Answer:
You are not trying to understand, treating a psychotic drug withdrawl is not that simple and it requires proper expert guidance.

Above that you won't be able to get these drug without a proper written prescription orders.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhanu Partap 2 hours later
I have written prescription order for 15 mg only for one month.
Your last answer was good. I knew that but wanted to be sure.
I was put on it for Insomnia 10 years ago it doesn't treat Insomnia
because it has high half short life 250 hours.
Best,

XXXX
doctor
Answered by Dr. Bhanu Partap 2 hours later
Brief Answer:
Hello Again

Detailed Answer:
The only recommended documented use of Flurazepam is the treatment of Insomnia.

It's elimination half life is 48 to 120 hrs. And it reaches its peak plasma concentration in 0.5 to 3 hrs.

One month prescription won't be enough to treat the withdrawl symptoms. After one month again the trouble will arise. Now you have to decide whether you want to treat the problem yourself or take a proper guided help.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Bhanu Partap 6 hours later
Its never helped me! slept with medications only 3 hours sleeping better with
Magnizum Citrate will have to go back to it on 15 mg and try to get prescription.
Your respond before wasn't informative I like the latest 2 advises.
Do you give prescription as well if yes how much does it cost?

Best,

XXXX

doctor
Answered by Dr. Bhanu Partap 56 minutes later
Brief Answer:
Hello Again

Detailed Answer:
Am thankful to you for understanding my point.

Ma'am cost is not an issue. I would like to give without any charges but the laws of the state and medical ethics do not allow me to issue prescriptions without a physical examination. I can just help you here by giving my opinion and guidance.

Kind regards
Dr Bhanu partap
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  

Recent questions on  Flonase

doctor1 MD

I am writing about my 14 year old son, who has been ill repeatedly 4 times for the past 7 weeks. He s been on antibiotics all 4 times, struggles to recover until his antibiotics are nearly gone, finally feels better for a few days and then gets it again. We are wondering if it is valley fever. Can that come with congestion/sinus symptoms? He s been diagnosed with sinus infections each time, but develops not only significant congestion/sinus symtpoms, but also chest pain, horrible coughing, fatigue, sore throat, and is miserable. He has faithfully taken not only strong antibiotics, but prescription strength cough syrup/decongestant, Flonase nasal spray, Zyrtec once a day, and breathing treatments up to 4 times a day, along with vitamin C and lots of fluids. He is otherwise very healthy, but his doctor is concerned that perhaps it is not really sinus infections he has had. I cannot find on the internet where there is a connection between congestion/sinus symptoms and Valley Fever - curious about that as others have asked if he has been tested for it. We live in Phoenix. As a young child he had repeated ear infections, but 4 years ago at age 10 he had his tonsils and adenoids removed, tubes in his ears, and a major sinus surgery. He has been very healthy ever since until now. Any ideas? Thank you verey much!

doctor1 MD

Yes, as of May 2012 I started a series of Synthroid @ 50mcg, then upped to 75 mcg then back down to 50 mcg with unchanged symptoms of fatigue, chills, weight gain, and an unbalanced TSH, T3 or T4 levels. Recently, by the way I m am 61 years old and taking Pantonase and generic Flonaise for sinues, I began to get dry mouth with metal or acid taste only during sleep. My tongue sticks to my palatte. If I tilt my head, my salivary glands are activated. Since I have a spinal condition, I sleep with a wedged pillow under my knees and with this taste , started using a wedged pillow for my upper back to keep possible stomach acids from entering my throat. Still am fatigued, more so, chills, dry mouth with metalic, etc. Keep in mind that I took Synthroid at the ages of 5-7, 2years after my daughter was born, I was 30, and recently after turn 61. I m always on a low caloric diet. The sinus issues started.when I was 21 and subsequent treatments since, so no changes except the combination of Flonase and Patonase and Synthroid. Could the dry mouth be the combination of medications or a more serious illness? I m not a heart patient, although my mother had issues, I m at 29% body fat, and have spurts of energy. My job is very stressful on the phones 8 to 12 hours/ day with electric utility customers.

doctor1 MD

I've been told I have a sinus infection I'm having high acid in my stomach which causes me to be nauseated and I go mumb in my calves and have weakness in my arms also .I recently took the generic to ceftin and had a reaction causing me to go to the hosp,and get two shots,the whole ordeal made me have anxiety about meds so I've been roughing out the drawing in my head and headaches ,went back to doc after four days ,he said allegraD ,flonase(generic brand) and when I took Allegra felt jumpy, stopped it generic flonase,made me feel weak like this and strong head aches,Someone suggested blood wrk, did that all came bk ok ,waiting on thyroid, and b12 tests now,My job has Ben affected and my everyday routine because I'm spaced out .Im begging,please help me.

doctor1 MD

HI, I've recently started taking Xarelto, along w/ Toprol XL and Flacainide acetate, and would like to know if any of the following interfere with Xarelto or any of the other meds. listed here? - Black elderberry (Sambucus syrup) - ColdEze ( Zinc...

doctor1 MD

I HAVE A PERSISTENT RUNNY NOSE. NO OTHER SYMPTOMS - NO FEVER . IT STARTS WHEN I GET UP OF THE MORNING AND EASES UP DURING THE DAY. BUT, THEN IT STARTS AGAIN AT NIGHT. I HAVE TRIED OTC CLARITIN 24 HOUR WITH LITTLE SUCCESS. ANY SUGGESTIONS AS TO AN...

doctor1 MD

Hi Dr. XXXXXXX xxxxxxx had advised me to try an allergy medicine with Decongestant because have been itchy throat for about 2 months now. I do have an appointment with allergist on the 30th. Anyway my symptons seemed a little better wasnt itchy at...

doctor1 MD

10-year-old boy seen in Urgent Care today for what we thought was a sinus infection. Blood pressure was taken and was low at 80/40. Diagnosed with allergic rhinitis and pharyngitis and cough, prescribed steroid tablets (which he has not started yet). Every morning (for past several months) he already takes 10 mg Zyrtec, Pulmicort 90 mcg, and Flonase 50 mcg nasal spray. 5 hours later he now has temp of 100.5 and bright red cheeks. What could this be.